Efficient computational algorithm for optimal continuous experimental designs

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)98-113
Journal / PublicationJournal of Computational and Applied Mathematics
Online published24 Oct 2018
Publication statusPublished - Apr 2019
Externally publishedYes


A simple yet efficient computational algorithm for computing the continuous optimal experimental design for linear models is proposed. An alternative proof of the monotonic convergence for [Formula presented]-optimal criterion on continuous design spaces is provided. We further show that the proposed algorithm converges to the [Formula presented]-optimal design. We also provide an algorithm for the [Formula presented]-optimality and conjecture that the algorithm converges monotonically on continuous design spaces. Different numerical examples are used to demonstrate the usefulness and performance of the proposed algorithms.

Research Area(s)

  • Continuous experimental design, Regression model, [Formula presented]-optimal